# SDR DALA2024070506770

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0423793) AFT CARGO COMPARTMENT, R/H ZEE CHANNEL CORRODED AT STA 867. REMOVED AND REPLACED R/H ZEE CHANNEL STA 867 TO STA 887 IAW B737 SRM51-40-02. B737 AMM 51-21-72-370-801, B737 AMM 51-21-41 PAGE BLOCK 701 AND BOEING DWG # 146A7502 REV - B.
